# SDR SIMA3272

- Difficulty date: November 22, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RP51B
- Part serial: 14396
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABI - FLT 3502 - DURING TAXI OUT, THE FLOOR EMERGENCY LIGHTS ROW 8 THROUGH 12 CAME ON.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY POWER SUPPLY IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
